MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL, FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL, FTM
Model Number CMCV-009-XLG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the cangaroo envelope device history record for the reported lot shows that all packaged and labeled units were released to distribution on (b)(6) 2020 having met all internal qc acceptance requirements.All sterilization processing records and bioburden testing indicate a successful sterilization cycle, and passing results for product lal and sterility samples allowed this subassembly lot to be released for further packaging and labeling.One non-conformance was associated with this lot, however it was issued to allow implementation of new 510(k) issuance for shelf life.This non-conformance had no impact on the sterility or lal results or the final acceptance criteria for this manufacturing lot.In lieu of a request for oem supplier dhr review for ecm lot, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging, and sterilizing the product.The returned sample was not capable of being evaluated for the reported event (not in envelope form etc.) and it would have provided no additional information to this investigation.No product defect was noted (e.G.Package breach, damage etc.), and infection is a known complication of the surgical procedure and implantation of a cied device with cangaroo.It is noted that per the instructions for use (art-20662) provided with the finished cangaroo envelope, that infection is listed as a potential complication associated with the procedure and device.Although the exact cause of the reported infection cannot be conclusively determined at this time, should any additional details be received by aziyo relating to this event, a supplemental report will be filed.
 
Event or Problem Description
It was reported by aziyo sales representative on (b)(6) 2020 that a physician reported an infection following implant of a biv device using a cangaroo envelope (model # cmcv-009-xlg, lot# m20a1025) on (b)(6) 2020.Physician reported gram negative growing from pocket and lead tip.Physician stated that "most likely not innoculation at implant site since those are usually gram positive.Most likely innoculated at home water is notorious for giving pseudomonas infection a gram negative." biv device and cangaroo envelope were explanted on (b)(6) 2020.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL, FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell, ga
MDR Report Key10261797
Report Number3005619880-2020-00039
Device Sequence Number3083803
Product Code FTM
UDI-Device Identifier00859389005072
UDI-Public00859389005072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Model NumberCMCV-009-XLG
Device Lot NumberM20A1025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;